MathSciNet Relay Station
MathSciNet bibliographic data
MR1640017 (99g:65104) 65N15
Huang, Jianguo; Xi, Shitong On the finite volume element method for general self-adjoint elliptic problems. SIAM J. Numer. Anal. 35 (1998), no. 5, 1762–1774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement